# SDR DALA2021070603745

- Difficulty date: July 3, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 44,930 hours, 21,475 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Drag Brace
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 WHILE PERFORMING STEP 14 OF AMDS TASK CARD 5720-01100-04A NOTED LH ENG DRAG BRACE WING SKIN AND FITTING HOLES 1-10 HAD CORROSION IN HOLES AND COUNTERSINKS, AS WELL AS SCRATCHES AND MARRING IN THE HOLES. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 008-0001:5720-01100-04A/001 00020 COMPLIED WITH ERA 592324-14AD REV O. (1862405)
